# SDR IPXA12571758

- Difficulty date: January 26, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1681, BL 0 TO RBL 45 FWD EDGE OF SHEAR WEB IS CORRODED.     INSTALLED DOUBLER REPAIR IAW EA 120137 IR AND EO B757-5310-45974-A.
